# SDR S2YA00028

- Difficulty date: September 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- System (JASC): 7100 · Powerplant System
- Part: Solenoid Valve
- Part number: 31B419702
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CLIMB OUT OF FLIGHT THE SYSTEMS PAGE DISPLAYED RH ENGINE EXCEEDANCE CAS MESSAGE "R ENG ITT ZONE B". AFTER CONSULTATION WITH MAINTENANCE THE CREW MADE AN AIRTURN BACK AND LANDED AT MKE WITHOUT INCIDENT. MAINTENANCE BOROSCOPED THE RT ENGINE COMBUSTION LINER AND HP TURBINE NO DEFECTS NOTED. MAINTENANCE ALSO REPLACED AND OPS CHECKED THE RT ENGINE 2.5 AND 2.8 BLEED SOLANOID VALVES AND RETURNED THE AIRCRAFT TO SERVICE.
